| Model Number |
TFNT60 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.Additional information has been requested.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A consumer reported that during the intraocular lens (iol) implantation procedure, the lens was not correctly positioned in the eye.The physician agreed to reposition or replace it.The physician made an initial incision and abruptly stopped as the physician was uncertain about fixing it.Additional information has been requested.